Nonlinear response of bound electrons to X rays

Jha, Sudhanshu S. ; Woo, James W. F. (1972) Nonlinear response of bound electrons to X rays Physical Review B, 5 (10). pp. 4210-4212. ISSN 0163-1829

Full text not available from this repository.

Official URL:

Related URL:


In the high-frequency limit, general expressions for second- and third-order induced electronic current densities in a medium are derived. These are valid for any medium with arbitrary spatial electronic-density variations. It is shown that the second-order current density at x-ray frequencies depends directly on the gradient of the unperturbed electronic density, so that it is sensitive to density variations both near the surface and near the ionic cores in a solid.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:13988
Deposited On:12 Nov 2010 14:21
Last Modified:03 Jun 2011 03:59

Repository Staff Only: item control page